# SDR 2007UALA02804

- Difficulty date: July 23, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 53,483 hours, 19,578 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT FWD CLOSET.  REPLACED LAMP, TRACK BASE, HOUSING COVER AND END CAPS.  OP CKS GOOD.
